# SDR AALA202109307174

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737*
- Aircraft serial: 31178
- Aircraft time: 24,061 hours, 10,039 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. WILL NOT LOCK WHEN CLOSED. LUBRICATED AND INSPECTED LEFT AFT LAVATORY DOOR PER AMM 25-40-14.
